Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 82654, 10 pages
http://dx.doi.org/10.1155/IJMMS/2006/82654

Remarks on weak solutions for a nonlocal parabolic problem

Departamento de Matemática, Universidade Federal do Pará, Belém 66075-110, Pará, Brazil

Received 7 May 2005; Revised 20 September 2005; Accepted 28 November 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. B. de Menezes, “Remarks on weak solutions for a nonlocal parabolic problem,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 82654, 10 pages, 2006. doi:10.1155/IJMMS/2006/82654